# SDR SWAA2012111509402

- Difficulty date: October 30, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N520SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25319
- Aircraft time: 65,820 hours, 61,082 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Shroud
- Part number: 6568910
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON APU UPPER SHROUD INLET SIDE.  REPLACED SHROUD INLET SIDE ON APU IAW SRM B737-500 51-10-02 ITEM 8 AND REMOVE AND RE-INSTALLED FASTENER AS PER SRM B737-500 51-40-02 AND DRAWING #65-68910.
